# SDR GTIA020669

- Difficulty date: May 17, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOOR PANEL NR 15 RIGHT SIDE STATION 120 TO STATION 160 HAS CORROSION ATTACHING PANEL PAD.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED PADS.  INSTALLED PAD IAW MD80 SRM 51-20-00.  (M)
